Show simple item record

Cetosis normoglicémica en adolescente con diabetes tipo 1 recibiendo insulina y dapaglifozina. Reporte de un caso

dc.contributoren-US
dc.contributores-ES
dc.creatorPereyra A., Marcia
dc.creatorRamírez, Cristhian
dc.creatorRomán, Rossana
dc.date2017-07-27
dc.identifierhttp://www.revistachilenadepediatria.cl/index.php/rchped/article/view/297
dc.identifier10.32641/rchped.v88i03.297
dc.descriptionIntroduction: Dapagliflozin, an insulin-independent sodium-glucose cotransporter 2 inhibitor (SGLT2-I) induces glycosuria and reduces hyperglycemia in adults with type 2 diabetes.Objective: To present an “euglycemic” diabetic ketosis in an adolescent with type 1 diabetes (T1D) receiving dapagliflozin, to alert about the risk of a drug not approved in children nor in T1D.Case report: A 17 years old adolescent with T1D during 9 years, was started on dapagliflozin 10 mg / day to reduce insulin dose and weight. During 11 months on treatment, capillaries ketones were undetectable and she exhibited a reduction in body mass index 23.9 to 21.1 kg/m2, basal insulin 40 to 17 U, glycated hemoglobin 8.3 to 7.5%, capillary glucose 175 to 161 mg/dl and glucose variability (standard deviation) 85 to 77. Suddenly nausea and vomits appeared. The patient was on an insulin pump and well calibrated continuous glucose monitoring, showing stable glucose levels under 200 mg/dl, and aninsulin bolus was delivered. Vomiting without hyperglycemia persisted; three hours later, she was severely dehydrated and fainting, with ketones 4.6 nmol/l and glucose 224 mg/dl. She received IV saline fluids, ondansetron, arbohydrates and several insulin boluses. Hydration and general condition improved soon, however despite several insulin doses, ketosis continued for 24 hours. It is remarkable that the pump was working well and the cannula was not changed. After the ketosis was resolved, she continued using the same cannula with good metabolic control.Conclusion: Euglycemic ketosis is a life-threatening condition that must be suspecteden-US
dc.descriptionIntroducción: Dapaglifozina, un inhibidor del cotransportador de sodio-glucosa 2 (I-SGLT2) induce glucosuria y reduce la glicemia en adultos con diabetes tipo 2.Objetivo: Presentar una cetosis diabética “normoglicémica” en una adolescente con diabetes tipo 1 (DM1) que recibía dapaglifozina y alertar sobre el riesgo del uso I-SGLT2 que parece promisorio, pero no está aprobado en niños ni en DM1.Caso clínico: Paciente de 17 años sin cetosis durante 9 años con DM1, inició dapaglifozina 10 mg/día para reducir la insulina y el peso. Durante 11 meses de tratamiento tuvo cetonas capilares indetectables, redujo el índice de masa corporal 23,9 a 21,1 kg/m2, la insulina basal 40 a 17 U, la hemoglobina glicosilada 8,3 a 7,5%, la glicemia capilar 175 a 161 mg/dl y la variabilidad de la glucosa (desvío estándar 85 a 77). Inesperadamente aparecieron náuseas y vómitos. La paciente portaba bomba de insulina con monitorización continua de glucosa, bien calibrada (glucosas intersticiales concordantes con glicemias), que mostraba glucosa estable bajo 200 mg/dl. Recibió insulina pero los vómitos persistieron; en tres horas, aparecieron deshidratación y desmayos, con cetonas 4,6 nmol/l y glicemia 224 mg/dl. Recibió suero fisiológico, ondansetrón, carbohidratos y varias dosis de insulina con pronta recuperación del estado general e hidratación, sin embargo, la cetosis continuó durante 24 horas. Cabe destacar que la bomba estaba funcionando bien y no se cambió la cánula. Al superar la cetosis, continuó con la misma cánula con buen control metabólico.Conclusión: Es importante sospechar la cetosis diabética normoglicémica por ser de riesgo vitales-ES
dc.formatapplication/pdf
dc.formatapplication/pdf
dc.languagespa
dc.languageeng
dc.publisherSociedad Chilena de Pediatríaes-ES
dc.relationhttp://www.revistachilenadepediatria.cl/index.php/rchped/article/view/297/151
dc.relationhttp://www.revistachilenadepediatria.cl/index.php/rchped/article/view/297/221
dc.rightsCopyright (c) 2017 Revista Chilena de Pediatríaes-ES
dc.sourceRevista Chilena de Pediatría; Vol. 88, Núm. 3 (2017): Mayo - Junio; 404-410en-US
dc.sourceRevista Chilena de Pediatría; Vol. 88, Núm. 3 (2017): Mayo - Junio; 404-410es-ES
dc.source0370-4106
dc.source0370-4106
dc.subjecten-US
dc.subjectKetosis; type 1 diabetes; dapagliflozin; SGLT2 inhibitoren-US
dc.subjectes-ES
dc.subjectCetosis; diabetes tipo 1; dapaglifozina; I- SGLT2es-ES
dc.titleEuglycemic ketosis in an adolescent with type 1 diabetes on insulin and dapaglifozin. Case Reporten-US
dc.titleCetosis normoglicémica en adolescente con diabetes tipo 1 recibiendo insulina y dapaglifozina. Reporte de un casoes-ES
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion
dc.typeen-US
dc.typees-ES


This item appears in the following Collection(s)

Show simple item record